Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My problem started as scalp psoriasis. When I was at collage I had that problem, but several months ago my dandruff became silver and I went to dermatologist. But, he sent me to rheumatologist and he found out that I have Psoriatic Arthritis. He prescribed me Azulfidine. I want to ask you if loosing of taste is some side effect of my illness. Thank you!

Loading...

Hello! You are so young and you already have Psoriatic Arthritis. I do not know did your doctor told you that your illness cannot be healed – you can just decrease its side effects (fever, pains…). Azulfidine is strong enough drug and it should help you, but I am concerned about loosing taste in your mouth. You should talk about this problem with your doctor because this is side effect of Azulfidine. I know many people which had to stop treatment with it because they had lost completely taste.
Reply

Loading...